# SDR COMA0060191

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Cockpit
- Location: Malfunctioned
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE.  RESET STALL COMPUTER, SYSTEM TEST NORMAL.
